Jump to content

8 months off Klonopin...


[ca...]

Recommended Posts

Hi,

 

I took benzos (and other psych meds) on and off for about 9 to 10 years. I am recently off of Klonopin now for 8 months and am having a very hard time. I also just stopped taking pain medication and Soma just a few days ago and am not sure if this has made things worse for me but I am guessing it has. The worst for me right now is the severe mental symptoms. I just cannot seem to get a handle on these and they are getting worse. I pray that it is from stopping the other drugs recently and that they will go away soon. Things are very dark for me now and I just need some support.

 

Thanks,

 

-C

Link to comment
Share on other sites

Hi Candyl:

 

Welcome to Benzo Buddies!  Sorry to hear you are still having problems.  There's lots of information and support here.  What symptoms are you having, and when did you stop your other meds?

 

best,

 

Draftsman

Link to comment
Share on other sites

Hi,

 

I filled out my signature so it should reflect my timeline.

 

I am having a lot of anxiety, depression and fatigue but by far the worst for me now is the obsessions and the intrusive memories. I started a thread on this on another board. It is wearing me down fast.

Link to comment
Share on other sites

[f6...]

-C,

 

Welcoming you to BB.

You will find plenty of support here and you are among buddies who can relate.

 

Sigma.

Link to comment
Share on other sites

Hi candyl, welcome to BB and congrats on your benzo freedom. :yippee:

 

Withdrawal from some pain meds can produce symptoms similar to benzo withdrawal.  The difference is that the withdrawals only last 1-2 weeks, depending on how much and how long you took the pain meds.

 

Anxiety and severe depression seem to be common withdrawal symptoms of some pain meds.  Hopefully, this will lift for you in a week or two. ;)

 

 

Link to comment
Share on other sites

Hello candyl, Welcome!

 

Missy is right, I've seen members temporarily suffer when coming off of pain medications, so try to hold on and realize this won't last as long as benzo withdrawal does.  But at 8 months, I'm sure you've still got quite a few symptoms from the benzo withdrawal, but hopefully things will ease up for you soon.  Being med free is wonderful once we get past the pain they heap on us, keep up the great work!

 

Pam

Link to comment
Share on other sites

Thank you guys so much. Yeah I cannot believe that things are this bad at almost 8 months out.

 

Regarding the pain meds....I stopped those a few weeks ago and now have been off the Soma for about a week. I pray that things will get a little better as I have more time off the pain meds and muscle relaxers. I do feel like it set me right back to how I was only weeks off the Klonopin.

Link to comment
Share on other sites

I kicked Oxycodone a year before I went off benzos.  I had mental and physical symptoms for about 12 days.  A few symptoms mildly lingered until 30 days out, but then it was over.
Link to comment
Share on other sites

What kind of things are you feeling? I am 8 months off Klonopin and am suffering terribly with insomnia. I feel nervous a lot, but that is starting to improve slowly.

 

I have never heard of Soma..what is it? I do know that I have been taking Vicoden, Tramadol, and Tylenol 3 the last couple of weeks from bruised ribs from a car accident...I am keeping them to absolute necessity, but I notice the day after I take them I am terribly depressed and feel so hollow and empty.

 

Before you stopped the Soma how were you feeling? Did you feel mostly healed from benzo w/d or were you still suffering w/d symptoms?

Link to comment
Share on other sites

I kicked Oxycodone a year before I went off benzos.  I had mental and physical symptoms for about 12 days.  A few symptoms mildly lingered until 30 day out, but then it was over.

 

Hi...yeah I also felt really bad when I stopped the Percocet but it has been a few weeks now...about 3 I think.

Link to comment
Share on other sites

What kind of things are you feeling? I am 8 months off Klonopin and am suffering terribly with insomnia. I feel nervous a lot, but that is starting to improve slowly.

 

I have never heard of Soma..what is it? I do know that I have been taking Vicoden, Tramadol, and Tylenol 3 the last couple of weeks from bruised ribs from a car accident...I am keeping them to absolute necessity, but I notice the day after I take them I am terribly depressed and feel so hollow and empty.

 

Before you stopped the Soma how were you feeling? Did you feel mostly healed from benzo w/d or were you still suffering w/d symptoms?

 

Hi Sunny,

 

I am so sorry that you feel empty and hollow. I can relate to this.

 

Before I stopped the Soma (it is a muscle relaxer that breaks down like a barbiturate) I felt pretty much the same as I do now. I do not even know what mostly healed feels like. I have not felt that since I got off Valium in 09. I have felt like I am in acute withdrawal the entire time I have been off the Klonopin.

 

The worst thing for me now is the intrusive memories and fear (25 hours a day/8 days a week). In addition to that I have terrible anxiety with adrenal rushes and severe depression and hopelessness. This is constant and the only window that I had the whole time was 20 minutes that happened a few days ago. I call it a window because I did not feel like I was dying or dead already for that amount of time.

 

The other symptom that I have that is completely disturbing is the obsessiveness that has manifested itself in a sort of body dysmorphic disorder thing. I cannot look at myself in a mirror and I have to try and make myself not look down at my body, namely my hands and arms.

 

I am shocked that I am this bad right now. It is wearing on my soul. I just keep praying and try to get through from hour to hour right now. The pain is immeasurable.

 

Thank you for posting. Again I am so sorry that you are feeling empty. I pray that this lifts for you very soon friend.

-C

Link to comment
Share on other sites

×
×
  • Create New...